# SDR C77A2018061800002

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 9,549 hours, 6,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012201
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,549 hours, 6,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE L1, R1, AND L2 DOORS WERE INOPERATIVE. REMOVED AND REPLACED THE FUSES AT L1 & L2 AT ELPUS IAW SMPE17X-33-002.  REMOVED AND REPLACED R1 ELPU IAW AMM 33-50-01.  OK FOR SERVICE.
